nephritis,"/> A Case of Central Nervous System Toxicity Associated with Cyclosporine
| Home | E-Submission | Sitemap | Contact Us |  
Journal of the Korean Society of Pediatric Nephrology 1997;1(2): 179-182.
Cyclosporine에 의한 중추신경계 독성 1례
이도윤, 남궁미경, 김황민, 임백근
1연세대학교 원주의과대학 소아과학교실
2연세대학교 원주의과대학 소아과학교실
3연세대학교 원주의과대학 소아과학교실
4연세대학교 원주의과대학 소아과학교실
A Case of Central Nervous System Toxicity Associated with Cyclosporine
Do-Yoon Lee, Mee-Kyung NamGoong, Hwang-Min Kim, Baek-Keun Lim
1Department of Pediatrics, Yonsei University, Wonju College of Medicine
2Department of Pediatrics, Yonsei University, Wonju College of Medicine
3Department of Pediatrics, Yonsei University, Wonju College of Medicine
4Department of Pediatrics, Yonsei University, Wonju College of Medicine
Share :  
ABSTRACT
Cyclosporine is an immunosuppressant usually used to prevent renal transplantation rejection. Nephrotoxicity and hypertension are considered as the most frequent side effects of cyclosporine treatment. The neurotoxic effects of cyclosporine such as agitation, anxiety, delirium, depression and psychosis have recently been found. Methylprednisolone may increase as well plasma concentration of cyclosporine, which leads to side effects. Here we report a $Henoch-Sch""{o}nlein$ nephritis patient treated with cyclosporine and methylprednisolone who has experienced psychosis including visual and auditory hallucination and convulsion.
Key words: Cyclosporine side effects | Central nervous system toxicity | $Henoch-Sch\""{o}nlein$ nephritis
Editorial Office
124 Bukbyunjeung-ro, Kimpo, Jesewoong 2-103, Gyeonggi-do 10098, Republic of Korea
TEL : +82-31-987-5963   FAX : +82-31-987-5967   E-mail : chikd.editor@gmail.com or ckdeditor@kspn.org

Copyright© Korean Society of Pediatric Nephrology. All rights reserved.                powerd by m2community
About |  Browse Articles |  Current Issue |  For Authors and Reviewers